# SDR IPXA2024061846640

- Difficulty date: April 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: #2 ENGINE INLET COWL AFT BULKHEAD IS DAMAGED AROUND I/B P-2 LINE. DOT 142-53. INSTALLED NEW WEB AND SPLICE. IAW A300-600 SRM 51-40-21. REVIEWED
